EconPapers    
Economics at your fingertips  
 

A Bayesian Nonparametric Approach to Inference for Quantile Regression

Matthew A. Taddy and Athanasios Kottas

Journal of Business & Economic Statistics, 2010, vol. 28, issue 3, 357-369

Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (17) Track citations by RSS feed

Downloads: (external link)
http://pubs.amstat.org/doi/abs/10.1198/jbes.2009.07331 full text (application/pdf)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlbes:v:28:i:3:y:2010:p:357-369

Ordering information: This journal article can be ordered from
http://www.amstat.org/publications/index.html

Access Statistics for this article

Journal of Business & Economic Statistics is currently edited by Jonathan H. Wright and Keisuke Hirano

More articles in Journal of Business & Economic Statistics from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2021-01-15
Handle: RePEc:bes:jnlbes:v:28:i:3:y:2010:p:357-369